# SDR USAA20100929SB151

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TPA - ON APPROACH TO TPA, CREW REPORTED A SPLIT FLAP INDICATION.  LEFT FLAP INDICATED ONE DEGREE AND RIGHT FLAP INDICATED A HALF DEGREE.  CREW FOLLOWED QRH PROCEDURES AND LANDED UNEVENTFULLY.  AIRCRAFT TAXIED TO THE GATE.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR PER MAINTENANCE MANUAL.  OPERATIONAL CHECK NORMAL.
